Repositorio de producción científica de la Universidad de Sevilla

Impulsive stochastic functional differential inclusions driven by a fractional Brownian motion with infinite delay

 

Advanced Search
 
Opened Access Impulsive stochastic functional differential inclusions driven by a fractional Brownian motion with infinite delay
Cites

Show item statistics
Icon
Export to
Author: Boudaoui, Ahmed
Caraballo Garrido, Tomás
Ouahab, Abdelghani
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2016-04
Published in: Mathematical Methods in the Applied Sciences, 39 (6), 1435-1451.
Document type: Article
Abstract: In this paper, we prove the existence of mild solutions for the following first-order impulsive semilinear stochastic functional differential inclusions driven by a fractional Brownian motion with infinite delay in the case where the right hand side is convex or nonconvex-valued. The results are obtained by using two fixed point theorems for multivalued mappings.
Cite: Boudaoui, A., Caraballo Garrido, T. y Ouahab, A. (2016). Impulsive stochastic functional differential inclusions driven by a fractional Brownian motion with infinite delay. Mathematical Methods in the Applied Sciences, 39 (6), 1435-1451.
Size: 253.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/44885

DOI: 10.1002/mma.3580

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)